| Catalog Number |
SRF-605 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: capsular contracture baker grade iv and rupture.The following reported event(s) is a/are physiological complication(s), and device analysis typically does not help allergan determine the cause: capsular contracture baker grade iv and rupture.
Event or Problem Description
Patient reported "rippling".Later reported capsular contracture baker grade iv and rupture.Montelukast reported as treatment; capsular contracture persisted despite treatment.Physician confirmed "rippling".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.3., b.5., d.6b., h.6.
Event or Problem Description
Patient reported "rippling".Later patient reported "capsular contracture, baker grade iv".Lather healthcare professional reported "rippling".This record is for the right device.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ device wrinkling: not observed through visual inspection.None of the other observations performed during the device analysis (deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description